# SDR ORJA97134

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Handle
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, GEAR HANDLE WOULD'NT GO TO RETRACT AND AIRCRAFT STAYED IN GROUND MODE.  AIRCRAFT RETURNED TO LAS VEGAS. AIRCRAFT WAS INSPECTED FOR FERRY FLIGHT AND NO KNOWN CONDITIONS EXIST THAT WOULD MAKE THE AIRCRAFT UNSAFE.  TROUBLE SHOOTING STILL IN WORK.  (M)
